- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2016 9 (1)
- Authors
- Safarov, Akbar R.
- Contact information
- Safarov, Akbar R.:Samarkand State University Universitetsky boulevard, 15 140104, Samarkand Uzbekistan;
- Keywords
- oscillatory integral; phase function; amplitude; invariant; discriminant
- Abstract
In this paper we consider estimates for trigonometric (oscillatory) integrals with polynomial phase func- tion of degree three. The main result of the paper is the theorem on uniform invariant estimates for trigonometric integrals. This estimate improves results obtained in the paper by D. A. Popov [1] for the case when the phase function is a sum of a homogeneous polynomial of third degree and a linear function, as well as the estimates of the paper [2] for the fundamental solution to the dispersion equation of third order
- Pages
- 102-107
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/20082
Journal of Siberian Federal University. Mathematics & Physics / On Invariant Estimates for Oscillatory Integrals with Polynomial Phase
Full text (.pdf)